Alert archive / Michigan / River Flood Warnings in 2012
River Flood Warning 1, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this river flood warning at Mar 24, 2012, 10:48 AM EDT for Kalamazoo County, Michigan. It took effect at Mar 24, 2012, 8:00 PM EDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2012, 10:48 AM EDT (14:48 UTC)
- In effect from
- Mar 24, 2012, 8:00 PM EDT
- Expired
- Mar 26, 2012, 10:03 AM EDT
- In force
- 38 hr
- Issued by
- NWS Grand Rapids, MI
- Flood severity
- Minor
County Kalamazoo County, MI
The radar
The Grand Rapids radar (KGRR), 72 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Portage River near Vicksburg (VCKM4).
- Action stage
- 4.5 ft
- Minor stage
- 5 ft
- Moderate stage
- 7 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04097170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
513 WGUS43 KGRR 241448 FLWGRR BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1048 AM EDT SAT MAR 24 2012 ...THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY .BASIN AVERAGE RAINFALL YESTERDAY OF 1.00 TO 1.50 INCHES WILL PUSH THE PORTAGE RIVER TO ABOVE FLOOD STAGE OVER THE NEXT 24 HOURS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TODAY ARE NOT EXPECTED TO HAVE A SIGNIFICANT IMPACT ON ADDITIONAL BASIN AVERAGE RAINFALL. HOWEVER... THE PORTAGE RIVER WILL CONTINUE TO RISE IN RESPONSE TO LAST NIGHT'S RAIN. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...EVEN 6 INCHES OF FAST-MOVING FLOOD WATER CAN KNOCK YOU OFF YOUR FEET... AND A DEPTH OF 2 FEET WILL FLOAT YOUR CAR. NEVER TRY TO WALK... SWIM... OR DRIVE THROUGH SUCH SWIFT WATER. IF YOU COME UPON FLOOD WATERS... STOP... TURN AROUND AND GO ANOTHER WAY. THIS WARNING WILL BE IN EFFECT UNTIL THE RIVER FALLS BELOW ITS FLOOD STAGE. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC077-251648- /O.NEW.KGRR.FL.W.0001.120325T0000Z-120327T0600Z/ /VCKM4.1.ER.120325T0000Z.120325T0600Z.120327T0000Z.NO/ 1048 AM EDT SAT MAR 24 2012 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * FLOOD WARNING FOR THE PORTAGE RIVER NEAR VICKSBURG. * FROM THIS EVENING TO LATE MONDAY NIGHT. * AT 7:00 AM SATURDAY THE STAGE WAS 4.7 FEET. * FLOOD STAGE IS 5.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 5.1 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING. * IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND FARMLAND ADJACENT TO THE RIVER * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.1 FEET ON APR 1 1949. $$ HOVING
3 follow-up statements
258 WGUS83 KGRR 250104 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 904 PM EDT SAT MAR 24 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY .THE CURRENT WEATHER IS DOMINATED BY AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING TO THE EAST. SCATTERED SHOWERS WILL BE POSSIBLE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC077-260304- /O.EXT.KGRR.FL.W.0001.000000T0000Z-120328T0000Z/ /VCKM4.1.ER.120325T0107Z.120325T0600Z.120327T0000Z.NR/ 904 PM EDT SAT MAR 24 2012 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER NEAR VICKSBURG. * UNTIL TUESDAY EVENING. * AT 7:00 AM SATURDAY THE STAGE WAS 4.7 FEET. * FLOOD STAGE IS 5.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 5.1 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EVENING. * IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND FARMLAND ADJACENT TO THE RIVER * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET ON MAY 30 2011. $$
543 WGUS83 KGRR 251427 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1027 AM EDT SUN MAR 25 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY .THE LATEST FORECAST CALLS FOR THE PORTAGE RIVER TO CREST AROUND FLOOD STAGE BY TOMORROW AND THEN BEGIN RECEDING. NO ADDITIONAL RAINFALL IS FORECAST UNTIL TUESDAY. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC077-261627- /O.EXT.KGRR.FL.W.0001.000000T0000Z-120326T2100Z/ /VCKM4.1.ER.120326T0600Z.120326T0600Z.120326T1800Z.NO/ 1027 AM EDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER NEAR VICKSBURG. * UNTIL MONDAY AFTERNOON. * AT 9:26 AM SUNDAY THE STAGE WAS 4.8 FEET. * FLOOD STAGE IS 5.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER MIDNIGHT TONIGHT. * IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND FARMLAND ADJACENT TO THE RIVER * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET ON MAY 30 2011. $$
532 WGUS83 KGRR 261403 FLSGRR FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1003 AM EDT MON MAR 26 2012 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVERS IN SOUTHWEST LOWER MICHIGAN... PORTAGE RIVER NEAR VICKSBURG AFFECTING KALAMAZOO COUNTY .THE PORTAGE RIVER HAS STAYED JUST BELOW FLOOD STAGE. THE RIVER WILL CONTINUE TO FALL. AS A RESULT...THE FLOOD WARNING HAS BEEN CANCELLED. THE FOLLOWING FORECAST IS BASED ON OBSERVED AND FORECAST 24 HOUR PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NOT ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO FURTHER DEVELOPMENTS BY LISTENING TO YOUR LOCAL RADIO... TELEVISION... OR NOAA WEATHER RADIO FOR FURTHER INFORMATION. ADDITIONAL WEATHER AND RIVER INFORMATION CAN BE FOUND ON OUR HOMEPAGE AT WWW.WEATHER.GOV/GRR. && MIC077-261433- /O.CAN.KGRR.FL.W.0001.000000T0000Z-120326T2100Z/ /VCKM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1003 AM EDT MON MAR 26 2012 THE FLOOD WARNING IS CANCELLED FOR THE PORTAGE RIVER NEAR VICKSBURG. * AT 7:00 AM MONDAY THE STAGE WAS 4.8 FEET. * FLOOD STAGE IS 5.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 4.8 FEET. THE RIVER WILL FALL TO 4.7 FEET BY TOMORROW MORNING. * IMPACT...AT 5.0 FEET...EXPECT OVERFLOWS INTO WOODED AREAS AND FARMLAND ADJACENT TO THE RIVER * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET ON MAY 30 2011. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Mar 24, 7:45 AM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Mar 24, 7:45 AM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 745 AM EDT SAT MAR 24 2012 .SYNOPSIS... ISSUED AT 433 AM EDT SAT MAR 24 2012 SCATTERED SHOWERS WILL CONTINUE TODAY AND TONIGHT AS A SLOW MOVING LOW PRESSURE SYSTEM SLIDES SOUTH OF THE REGION. THE SHOWERS WILL KEEP MAX TEMPERATURES MAINLY IN THE 60 TO 65 DEGREE RANGE TODAY. DRIER AIR WILL ARRIVE LATE SATURDAY NIGHT INTO SUNDAY...MAKING THE SECOND HALF OF THE WEEKEND PLEASANT WITH TEMPERATURES IN THE 60S. && .SHORT TERM...(TODAY THROUGH SUNDAY) ISSUED AT 433 AM EDT SAT MAR 24 2012 THE CENTER OF THE UPPER LOW WAS OVER SOUTHERN IL THIS MORNING. IT WILL CONTINUE TO DRIFT ESE TOWARD THE CAROLINAS THROUGH THE WEEKEND. DEEP MOISTURE WILL CONTINUE TO PIVOT OVER THE CWA TODAY...THEN BEGIN TO DRIFT SE INTO TONIGHT. SCATTERED SHOWERS WILL CONTINUE THROUGHOUT THE CWA TODAY. THE MOST PERSISTENT SHOWERS SHOULD BE ACROSS THE NORTHERN CWA WHERE THE MOISTURE THAT IS ACROSS SOUTHERN ONTARIO/LAKE ERIE EARLY THIS MORNING PIVOTS NW TOWARD CENTRAL LOWER. SOUTHERN LOWER LOOKS TO BE A A BIT OF MOISTURE MIN MUCH OF THE DAY...SO THE PCPN SHOULD BE SPOTTIER THERE. HAVE LEFT THE MENTION OF THUNDER IN THE FORECAST DUE TO SOME ELEVATED INSTABILITY...BUT SEVERE STORMS ARE NOT EXPECTED. TEMPS WILL BE TRICKY AGAIN TODAY AS A ENE FLOW DOMINATES. THIS WILL BE A FLOW OFF OF SAGINAW BAY...AND SHOULD KEEP THE CENTRAL OF THE CWA THE COOLEST. HAVE MAX TEMPS ONLY AROUND 60 THERE...WHILE MID TO UPPER 60S SHOULD OCCUR OVER CENTRAL LOWER AND FAR SOUTHERN LOWER. BY TONIGHT EXPECT THE DEEPER MOISTURE OVER THE NORTHERN CWA WILL PIVOT SOUTH THROUGH THE CWA AS THE UPPER LOW BEGINS TO PULL AWAY. SCATTERED SHOWERS SHOULD PERSIST EARLY TONIGHT...BUT SHOULD GRADUALLY PULL AWAY BY LATE TONIGHT. SOME CLEARING WILL BE POSSIBLE NORTH LATE ALLOWING TEMPS TO FALL INTO THE 40S. SUNDAY SHOULD BE DRY WITH THE UPPER LOW REACHING THE CAROLINAS AND CANADIAN HIGH PRESSURE NOSING IN. THE FLOW BECOMES MORE NORTHERLY...SO SAGINAW BAY SHOULD NO LONGER BE A FACTOR ON TEMPS. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 433 AM EDT SAT MAR 24 2012 COOL AND DRY HIGH PRESSURE CENTERED TO OUR NORTH OVER ONTARIO SUNDAY AND MONDAY WILL CREATE THE POTENTIAL FOR FROST/FREEZE CONDITIONS AT NIGHT. AT THIS TIME THERE APPEARS TO BE ENOUGH OF A PRESSURE GRADIENT SUNDAY AND MONDAY NIGHTS TO KEEP THE WINDS UP... WHICH WOULD LIMIT THE POTENTIAL FOR WIDESPREAD FROST. SUB FREEZING TEMPERATURES STILL LOOK POSSIBLE ON MONDAY NIGHT... BUT THIS PROBABLY WILL NOT BE A HARD FREEZE AS LOW TEMPS SHOULD BE MAINLY ABOVE 28 DEGREES. ALSO... MID LEVEL WARM ADVECTION SHOULD ALREADY BE PRODUCING SOME MID AND HIGH LEVEL CLOUDS AFTER MIDNIGHT... WHICH SHOULD HALT THE TEMP SLIDE. THE LATEST 00Z GFS AND EURO ARE ACTUALLY DEVELOPING ISENTROPIC LIFT PCPN ACROSS WRN LWR MI ALREADY BEFORE 12Z TUESDAY. BOTH MODELS SHOW ABOUT 0.10 OF QPF 06Z-12Z TUE... WHICH GIVEN THE EXPECTED TEMPS NEAR OR BELOW FREEZING AND DEW POINTS IN TEENS WOULD LIKELY RESULT IN A BRIEF PERIOD OF MIXED WINTRY PCPN AT THE ONSET. FOR NOW WILL KEEP THE MONDAY NIGHT FCST DRY AND PLAN ON TEMPS RECOVERING QUICKLY ABOVE FREEZING TUESDAY MORNING BEFORE THE PCPN ARRIVES. H8 40-50KT LOW LEVEL JET AND 10-12C THERMAL RIDGE OUGHT TO FUEL A ROUND OR TWO OF SHOWERS AND/OR STORMS ON TUESDAY INTO TUESDAY NIGHT BEFORE A SFC COLD FRONT COMES THROUGH AROUND 12Z WEDNESDAY. DRY AND COOL WEATHER RETURNS BEHIND THAT...WITH MORE FROST/FREEZE POTENTIAL EXPECTED FOR WEDNESDAY NIGHT AND THURSDAY NIGHT AS SURFACE RIDGE AXIS SETTLES OVERHEAD. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY) ISSUED AT 745 AM EDT SAT MAR 24 2012 WIDESPREAD IFR/LIFR CONDITIONS IN STRATUS/FOG TO START THE DAY IN SRN LWR MI. LOOK FOR A VERY SLOW/GRADUAL IMPROVEMENT IN CIGS/VSBYS AS THE MORNING WEARS ON... WITH PREDOMINATELY MVFR CONDITIONS ANTICIPATED FOR THE AFTERNOON AND TONIGHT. WHILE A TSTM CANNOT BE RULED OUT THIS AFTERNOON... FELT THE CHANCE WAS TOO LOW TO INCLUDE IN THE TAFS AND LIMITED IT TO JUST VCSH. && .MARINE... ISSUED AT 433 AM EDT SAT MAR 24 2012 A FAIRLY LIGHT FLOW IS EXPECTED TODAY AND TONIGHT FROM THE NE EARLY TODAY...THEN BECOMING NORTHERLY THROUGH TONIGHT. WIND SPEED SHOULD INCREASE ON SUNDAY WHICH SHOULD BUILD WAVES...BUT PROBABLY STAYING BELOW SCA. && .HYDROLOGY... ISSUED AT 433 AM EDT SAT MAR 24 2012 RIVERS REMAIN HIGH...HOWEVER ANY ADDITIONAL RAIN WILL BE SCATTERED AND LIGHT TODAY AND TONIGHT. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...JK SHORT TERM...JK LONG TERM....MEADE AVIATION...MEADE HYDROLOGY...JK MARINE...JK
Hazardous weather outlook, Mar 24, 7:57 AM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 757 AM EDT SAT MAR 24 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-250915- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 757 AM EDT SAT MAR 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE IN SPOTS SOUTH OF INTERSTATE 96 THIS MORNING. ISOLATED THUNDERSTORMS MAY DEVELOP TODAY... BUT SEVERE WEATHER IS NOT EXPECTED. ANY STORMS THAT DEVELOP WILL MOVE TO THE NORTHWEST AT AROUND 10 TO 15 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FROST IS POSSIBLE BOTH SUNDAY NIGHT AND MONDAY NIGHT. SOME AREAS MAY ALSO EXPERIENCE FREEZING TEMPERATURES... PARTICULARLY ON MONDAY NIGHT. THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AND TUESDAY NIGHT. ANOTHER THREAT OF FROST AND FREEZING TEMPERATURES WILL EXIST ON WEDNESDAY NIGHT AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-250915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 757 AM EDT SAT MAR 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG AND HAZE MAY RESTRICT VISIBILITIES OVER LAKE MICHIGAN TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTH WINDS UP TO 20 KNOTS AND WAVES UP TO 4 FEET MAY POSE A HAZARD TO SMALL CRAFT ON SUNDAY. THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
In the hours before
Local storm report, Mar 24, 7:55 AM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
755 AM EDT SAT MAR 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 6 W MASON 42.58N 84.56W
03/24/2012 M1.21 INCH INGHAM MI AMATEUR RADIO
24 HR TOTAL.
0700 AM HEAVY RAIN 1 NE VICKSBURG 42.13N 85.52W
03/24/2012 M1.52 INCH KALAMAZOO MI CO-OP OBSERVER
24 HR TOTAL.
0700 AM HEAVY RAIN HASTINGS 42.65N 85.29W
03/24/2012 M1.28 INCH BARRY MI CO-OP OBSERVER
24 HR TOTAL.
&&
HOVINGLocal storm report, Mar 24, 8:06 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
806 AM EDT SAT MAR 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN GERALD R FORD ARPT 42.89N 85.53W
03/24/2012 M1.06 INCH KENT MI OFFICIAL NWS OBS
24 HR RAINFALL. MOST OF THIS WAS RECORDED LAST NIGHT.
&&
HOVINGLocal storm report, Mar 24, 8:15 AM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
815 AM EDT SAT MAR 24 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HEAVY RAIN EAST GRAND RAPIDS 42.94N 85.61W
03/24/2012 M1.17 INCH KENT MI CO-OP OBSERVER
24 HR RAINFALL.
&&
HOVINGThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 10:38 PM EDT | River Flood Advisory | GRR | Ionia | 71 hr |
| Mar 23, 10:38 PM EDT | River Flood Advisory | GRR | Osceola | 32 hr |
Nearby
River Flood Warnings in Michigan, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.